# SDR UALA2012092705457

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 62,066 hours, 23,317 cycles
- Engine: Iae V2527A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Louver
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TAI EXHAUST LOUVER IS BROKEN AND LOOSE.  REMOVED DAMAGED LOUVER.  OK TO CONTINUE IN SERVICE UNTIL GRILL REPLACEMENT.
